# SDR HEEA0010587

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Valve
- Part number: 656520
- Condition: Defective
- Location: Flux Valve
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUX VALVE WILL NOT TEST CORRECTLY BETWEEN PINS A & B.
